# SDR P5CA0300956

- Difficulty date: September 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 73,720 hours, 18,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD MID FLAP COVE PNL DELAMINATED / CRACKED - 24 INCH LONG - WBL 660. REPAIRED DAMAGE AREA
